# SDR AALA20070270

- Difficulty date: February 3, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Inoperative
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT FERRY FLIGHT T1173/03FEB - ON SHORT FINAL, CREW REPORTED ELECTRICAL BURNING SMELL AND SMOKE IN FIRST CLASS GALLEY.  ALL OVENS WERE OFF.  TURNED GALLEY POWER AND RECIRCULATION FANS OFF WITH NO HELP.  LANDED ORD WITHOUT INCIDENT.  REPLACED FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
